Hello. Newby here, so excuse me if I post something that has been on here a zillion times.
My husband had a heart attack on march 10th,, so 18 days ago. He had some chest pain, or angina, today when he was playing with the kids. He was up running around the house for the first time since the heart attack.
He did have some damage to the heart muscle tissue,, and he hasn't been back to the doc yet,,, he goes this week.
My question is,, Is this normal to have angina so soon after 2 stents? He was also lightheaded when he stood up. He sat down right away on the couch,, Ended up taking two nitros,, and then went and layed down in bed after that.
I don't want to be the parinoid wife,,, but..... :)
You are on the appropriate forum. It is not normal to have angina following a stent implant. But if there were some heart muscle damage with the prior heart attack it is possible the heart hasn't completely healed, and it was stress with the exertion. Also, the stent implant may occluded or another vessel occluded. It would be important to rule out any more heart damage especially if there was shortness of breath.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.